# SDR AWXA200200334

- Difficulty date: April 10, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 53,397 hours, 34,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - CABIN CREW REPORTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT WAS DETACHED FROM SEAT.  MAINTENANCE REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT, FUNCTIONAL CHECK WAS GOOD IAW A1C33006.
